JournalsprimsVol. 39 , No. 3DOI 10.2977/prims/1145476079

Lie Subalgebras of Differential Operators on the Super Circle

  • Shun-Jen Cheng

    Academia Sinica, Taipei, Taiwan
  • Weiqiang Wang

    University of Virginia, Charlottesville, USA
Lie Subalgebras of Differential Operators on the Super Circle cover

Abstract

We classify anti-involutions of Lie superalgebra SD preserving the principal gradation, where SD is the central extension of the Lie superalgebra of differential operators on the super circle _S_1|1. We clarify the relations between the corresponding subalgebras fixed by these anti-involutions and subalgebras of _gl_∞|∞ of types OSP and P. We obtain a criterion for an irreducible highest weight module over these subalgebras to be quasifinite and construct free field realizations of a distinguished class of these modules. We further establish dualities between them and certain finite-dimensional classical Lie groups on Fock spaces.